Some spectral sequences in Bredon cohomology
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 2, pp. 99-133.
@article{CTGDC_1992__33_2_99_0,
     author = {S{\l}omi\'nska, J.},
     title = {Some spectral sequences in {Bredon} cohomology},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {99--133},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {2},
     year = {1992},
     zbl = {0774.55004},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_2_99_0/}
}
TY  - JOUR
AU  - Słomińska, J.
TI  - Some spectral sequences in Bredon cohomology
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 99
EP  - 133
VL  - 33
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_2_99_0/
UR  - https://zbmath.org/?q=an%3A0774.55004
LA  - en
ID  - CTGDC_1992__33_2_99_0
ER  - 
Słomińska, J. Some spectral sequences in Bredon cohomology. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 2, pp. 99-133. http://www.numdam.org/item/CTGDC_1992__33_2_99_0/

[1] G.E. Bredon, Equivariant cohomology theory, Lecture Notes in Math. 34 Springer-Verlag 1967. | MR 214062 | Zbl 0162.27202

[2] G.E. Bredon, Introduction to compact transformation groups, Academic Press, New York-London 1972. | MR 413144 | Zbl 0246.57017

[3] K.S. Brown, Cohomology of groups, Springer-Verlag 1982. | MR 672956 | Zbl 0584.20036

[4] G. Carlsson, Equivariant stable homotopy and Segal's conjecture, Annals of Mathematics 120 (1984) 189-224. | MR 763905 | Zbl 0586.55008

[5] K.H. Dovermann and M. Rothenberg, Equivariant surgery and classification of finite group action on manifolds, Mem. Am. Math. Soc. 379, 1988. | MR 920965 | Zbl 0645.57002

[6] E. Dror Farjoun, Homotopy and homology of diagrams of spaces, (Eds) H.R.Miller, D.C.Ravenel, Algebraic Topology, Proceedings Seattle 1985, Lecture Notes in Math. 1286, 93-134. | MR 922924 | Zbl 0659.55011

[7] W. Lück, Transformation groups and algebraic K-theory, Lecture Notes in Math. 1408, Springer-Verlag 1989. | MR 1027600 | Zbl 0679.57022

[8] R. Oliver, A proof of the Conner conjecture, Annals of Math. 103 (1976) 637-644. | MR 415650 | Zbl 0354.57006

[9] D. Quillen, Homotopy properties of of the poset of nontrivial p-subgroups of a group, Advances in Math. 28 (1978) 101-128. | MR 493916 | Zbl 0388.55007

[10] J. Slomińska, Equivariant Bredon cohomology of classifying spaces of families of subgroups, Bull.Ac.Sc.Pol.Math. XXIII, 9-10 (1980) 503-505. | MR 629025 | Zbl 0479.55006

[11] J. .Slomińska, Hecke structure on Bredon cohomology, Fund. Math. 140 (1991) 1-30. | MR 1139083 | Zbl 0812.55004

[12] J. Slomińska, Homotopy colimits on EI-categories, (Eds) S.Jackowski, R.Oliver, K. Pawałowski, Algebraic Topology, Poznań 1989 Proceedings, Lecture Notes in Math. 1474 (1991) | Zbl 0754.18009

[13] P.J. Webb, A split exact sequences of Mackey functors, Comment. Math. Helv. 66 (1991) 34-69. | MR 1090164 | Zbl 0722.57019